MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION FLIXENE SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

ATRIUM MEDICAL CORPORATION FLIXENE SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 25129
Medical Device Problem Codes Material Separation (1562); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
It was reported that the patient was implanted with flixene graft and layers of those graft was separated after 17 days of being inside the patient.The graft is still implanted in patient and the patient remains hospitalized.
 
Additional Manufacturer Narrative
Additional information: a4.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional section: d9, h3 the event reports that a flixene graft's layers have separated after 17 days of being inside the patient.The device is still implanted in the patient and patient was still hospitalized on reporting.Information received from the user indicated that the device was implanted on (b)(6)2025 in the brachial artery to axillary vein and was cannulated on (b)(6)2025.Images of the implanted graft were provided.The image shows a graft with what looks like a hole rather than delamination.The graft when manufactured would not have a hole in it such as this.The hole in the graft was likely caused from being cannulated for dialysis.A hole this size would likely be caused by improper technique being used or cannulation needle but cannot be confirmed.There is clear evidence in the image provided that prior cannulation on the patient was conducted at some point prior to this graft being implanted as well.If a hole in the graft were present prior to the procedure this would have presented itself immediately upon prefusion of the graft.Flixene grafts are composed of a thick base layer and two thinner outer layers.The base layer is tough and quite difficult to damage without intent.For that reason, delamination does not typically occur.Delamination of the outer layers of the graft can occur from rough handling or the use of improper tools while gripping, cutting, or suturing the graft.It can also occur if canulation is performed too frequently in the same location of the graft or with too large of a needle, as described in the ifu.As long as the base layer of the graft remains intact, it can continue to be used safely.The ifu provides adequate instructions for the use of the device as it pertains to limiting damage to the graft and proper cannulation.A review of the device history records shows that there were no non-conformances noted and the product met all quality and performance requirements.There is no indication that a design, manufacturing specification, test method, manufacturing process, equipment or raw material was the cause of the complaint.A recurring lot number query was conducted for l/n 517225 and there have been no other complaints associated with the production lot of finished goods.A historical review of capa and ncrs was completed, which did not identify any issues directly related to this complaint.A complaint history review was conducted and did not identify any complaints that were directly related to the reported complaint description.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.Based on the image provided the complaint is considered confirmed, however there is no evidence that the product was defective when manufactured.Without more information or the product in question it is possible to determine the cause of this complaint, however, the most probable cause is the cannulation technique used.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional section - b5, h6 - medical device ¿ problem code.
 
Event or Problem Description
Additional information received stated when the tear was discovered the graft was found to be clogged.The graft was unclogged in the cath lab and reported to currently still be functioning fine.
 
Additional Manufacturer Narrative
Additional information: b3.
 
Event or Problem Description
N/a.

Brand Name
FLIXENE SLIDER GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key22456623
Report Number3011175548-2025-000007
Device Sequence Number8280385
Product Code DSY
UDI-Device Identifier00650862251296
UDI-Public(01)00650862251296(17)280205
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K071923
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25129
Device Catalogue Number25129
Device Lot Number517225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer07/15/2025
07/22/2025
08/14/2025
08/25/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date07/19/2025
08/07/2025
08/14/2025
09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age56 YR
Patient SexMale
Patient Weight70 KG